A member asked:

Just finished a prednisone prescription for my si joint. the last 3 days i've had shortness of breath or heart racing. cant relax abdominal muscles.

A doctor has provided 1 answer
Dr. John Feola answered

Specializes in Internal Medicine

Palpitations that symptomatic deserve a prompt W/U: exam/labs especially It may be secondary to the prednisone or underlying CARDIAC ISSUE. T/EKG/Event Monitor/ECHO and The discussion of treatment options with your doctor. While you are waiting eliminate caffeine focus on staying hydrated. If palpitations worsen or syncope develops go directly to the ER.

Answered Jul 16, 2015

2.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...